Ordered S-Metric Spaces and Coupled Common Fixed Point Theorems of Integral Type Contraction

Document Type: Original Scientific Paper

Authors

1 Department of Mathematics, Qaemshahr Branch, Islamic Azad Univer- sity, Qaemshahr, Iran

2 Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran

3 Faculty of Technology, University of Novi Sad, Serbia

4 Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia, Department of Mathematics, University of Novi Pazar, Novi Pazar, Serbia

Abstract

In the present paper, we introduces the notion of integral type contractive mapping
with respect to ordered S-metric space and prove some coupled common fixed point results of
integral type contractive mapping in ordered S-metric space. Moreover, we give an example to
support our main result.

Keywords

Main Subjects


1. R. P. Agarwal, M. A. El-Gebeily, D. O0Regan, Generalized contractions in
partially ordered metric spaces,
Appl. Anal. 87(1) (2008) 109–116.

2. A. Aghajani, M. Abbas, J. R. Roshan, Common fixed point of generalized
weak contractive mappings in partially ordered
Gb-metric spaces, Filomat
28(6) (2014) 1087–1101.

3. I. Altun, H. Simsek, Some fixed point theorems on ordered metric spaces and
application,
Fixed Point Theory Appl. Article ID 621492 (2010) 17 pp.

4. S. Banach, Sur les opérations dans les ensembles abstraits et leur application
aux équations intégrales,
Fund. Math. 3(1) (1922) 133–181.

5. T. G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered
metric spaces and applications,
Nonlinear Anal. 65(7) (2006) 1379–1393.

6. M. Bukatin, R. Kopperman, S. Matthews, H. Pajoohesh, Partial metric
spaces,
Amer. Math. Monthly 116(8) (2009) 708–718.

7. Lj. Ćirić, V. Lakshmikantham, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stoch. Anal. Appl. 27(6) (2009) 1246-1259.

8. Lj. B. Ćirić, D. Mihet, R. Saadati, Monotone generalized contractions in
partiality ordered probabilistic metric spaces,
Topology Appl. 156(17) (2009)
2838–2844.

9. S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces,
Atti Sem. Mat. Fis. Univ. Modena 46(2) (1998) 263–276.

10. N. V. Dung, On coupled common fixed points for mixed weakly monotone
maps in partially ordered
S-metric spaces, Fixed Point Theory Appl. 2013,
2013:48, 17 pp.

11. S. Gähler, 2-metrische Räume und iher topoloische Struktur, Math. Nachr.
26 (1963) 115–148.

12. O. Hadžić, On common fixed point theorems in 2-metric spaces, Univ. u
Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat.
12 (1982) 7–18.

13. J. Harjani, K. Sadarangani, Fixed point theorems for weakly contractive  mappings in partially ordered sets, Nonlinear Anal. 71(7-8) (2009) 3403–3410.

14. K. N. Hemant, Coupled common fixed point results ordered G-metric space,
J. Nonlinear Sci. Appl. 5(1) (2012) 1–13.

15. L. G. Huang, X. Zhng, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2) (2007) 1468-1476.

16. F. Khojasteh, Z. Goodarzi, A. Razani, Some fixed point theorems of integral
type contraction in cone metric spaces,
Fixed Point Theory Appl. 2010, Art.
ID 189684, 13 pp.

17. V. Lakshmikantham, Lj. Ćirić, Coupled fixed point theorems for nonlinear
contractions in partially ordered metric spaces,
Nonlinear Anal. 70(12) (2009)
4341–4349.

18. Z. Liu, J. Li, S. M. Kang, Fixed point theorems of contractive mappings of
integral type,
Fixed Point Theory Appl. 2013, 2013:300, 17 pp.

19. N. V. Luong, N. X. Thuan, Coupled fixed points in partially ordered metric
spaces and application,
Nonlinear Anal. 74(3) (2011) 983-992.

20. Z. Mustafa, B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7(2) (2006) 289–297.

21. S. Sedghi, I. Altun, N. Shobe, M. Salahshour, Some properties of S-metric
space and fixed point results, textitKyungpook Math. J.
54(1) (2014) 113–
122.

22. S. Sedghi, N. Shobe, Aliouche, A generalization of fixed point theorem in
S-metric spaces, Mat. Vesnik 64(3) (2012) 258–266.

23. S. Sedghi, N. Shobe, T. Došenović, Fixed point results in S-metric spaces,
Nonlinear Func. Anal. Appl. 20(1) (2015) 55 - 67.

24. S. Sedghi, N. Shobe, H. Zhou, A common fixed point theorem in D-metric
spaces,
Fixed Point Theory Appl. 2007, Art. ID 27906, 13 pp.